# SDR ASAA2016062017102

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 16,240 hours, 4,730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED.  MAP & VTK DISPLAYED ON LANDING AND TAXI TO GATE.  ACFT GROUNDED.  CONFIRMED LT FMC INOPERATIVE.  RESET POWER TO LT FMC BY REMOVING THEN RESTORING EXTERNAL POWER TO ACFT.  OPS NORMAL IAW AMM 34-61-00.  ETOPS GROUND VERIFICATION SUCCESSFUL.
